# SDR AALA2019031219002

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 6,814 hours, 2,582 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED ON CLIMBOUT,  PASSING THROUGH FL200,  THE FORWARD LAVATORY SMOKE DETECTOR MASTER WARNING AND BELL ACTIVATED IN THE COCKPIT FOR ABOUT ONE SECOND.  FORWARD LAVATORY WAS UNOCCUPIED AT THE TIME, LAVATORY INSPECTED BY CREW, NO SMOKE WAS FOUND.  MAINTENANCE CHECKED AND CLEANED THE SMOKE DETECTOR FILTER IAW AMM 26-12-00.
